Log In Sign Up

I had my IUD removed (ADIVCE HELP)


Forum: Waiting to Try to Conceive

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Waiting to Try to Conceive LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 26th, 2013, 10:15 PM
Member
Join Date: Dec 2012
Posts: 48
Ok I had my mirena removed three days ago, I had a small amount of bleeding the day it was removed, but that stopped pretty much straight away and have not bled anymore since, I did have a temp that day as well as stomach cramps and was exhausted. Now three days on I have still got stomach cramps, I am so tired that it's just not funny and about two minute ago I vomited and I feel as if I am going to again and I feel like sh*t. I am a tad concerned has anyone else experienced this
Reply With Quote
  #2  
January 27th, 2013, 08:45 AM
Orangebrittainy's Avatar Queen of Randomocity
Join Date: Jun 2009
Location: Small Town NC
Posts: 4,823
It could be withdrawal from hormones. Also it is possible to be pregnant. You can get pregnant from bding before iud removal.
__________________

Thank you *Kiliki* for once again doing such amazing work on a siggie
I can do all things through Christ which Strengtheneth me. (Phil 4:13)



Reply With Quote
  #3  
January 27th, 2013, 02:54 PM
Member
Join Date: Dec 2012
Posts: 48
um ok thanks
Reply With Quote
  #4  
January 28th, 2013, 02:52 AM
peaches84's Avatar Super Mommy
Join Date: Feb 2009
Posts: 890
I have read that you can get any pregnancy symptoms from the abrupt lack of hormones. I had diarrhea for 6 days after mine was removed.
__________________





6/15/13
Reply With Quote
  #5  
January 28th, 2013, 04:54 AM
Member
Join Date: Dec 2012
Posts: 48
ah ok well I am pretty sure AF just arrived so yeah it could be that I use to get these sort of symptoms with it like I have been the past couple of day so it could just be that thank you though
Reply With Quote
  #6  
January 28th, 2013, 05:19 AM
Urchin's Avatar Loving every minute.
Join Date: Sep 2009
Location: Atlantic Canada
Posts: 8,312
Like the other girls said, it could be side-effects of a sudden hormone change.

You can expect all sorts of weird side-effects after stopping any type of hormonal birthcontrol. Unfortunately they can last on and off for months.

I hope you're feeling better soon!
__________________
Thank-you Bokkechick for the beautiful siggy!

Proud mama to Audrina (10-10-2011) & Bryden (09-19-2014)


Reply With Quote
  #7  
January 28th, 2013, 02:21 PM
mom2pne's Avatar Mega Super Mommy
Join Date: Mar 2009
Location: Janesville, WI
Posts: 2,279
I don't have any clue what is going on with you, but I do know when I had mine removed on January 21st, 2008 I started af that same day. It was a 25 day cycle and when I got to March and had my 3rd cycle I got pregnant and was due 12/13/2008. Sadly I m/c'd due to a blighted ovum, and got pregnant again in December 2008 and was due 9 months exactly when my angel baby was due. I was due with Lennox on September 13th, 2009.
__________________
Simone SAHM to 5 boys Trenton 19, Tyler 17, twins Peyton and Eli 7, & Lennox 4
My Chart
Reply With Quote
  #8  
January 28th, 2013, 04:10 PM
Member
Join Date: Dec 2012
Posts: 48
Thanks it wasn't AF so I guess I will just wait and see what happens, you are right though it could be a sort of withdrawal from the lake of hormones now
Reply With Quote
  #9  
January 28th, 2013, 09:38 PM
jojo2bee's Avatar Mega Super Mommy
Join Date: Sep 2011
Location: Colorado
Posts: 2,693
Thats my thought to.. I hope all gets better soon and ypu fell better soon to!
__________________



Reply With Quote
  #10  
January 30th, 2013, 03:49 AM
Member
Join Date: Dec 2012
Posts: 48
thank you, did anyone else get really exhausted after the Mirena was removed because I am still feeling exhausted and it has been 5 days since I had it out. I have stopped vomiting which is a relief my DF gave me some ginger beer and it seemed to settle my stomach. I am still getting bad cramps off and on and I have had a headaches as well. Did anyone else experience this?
Reply With Quote
  #11  
January 30th, 2013, 04:36 AM
Urchin's Avatar Loving every minute.
Join Date: Sep 2009
Location: Atlantic Canada
Posts: 8,312
Honestly, in my opinion, it sounds like you have a virus or the flu, along with some side effects of having your IUD removed.

Either way, I really hope you feel better soon!
__________________
Thank-you Bokkechick for the beautiful siggy!

Proud mama to Audrina (10-10-2011) & Bryden (09-19-2014)


Reply With Quote
  #12  
January 30th, 2013, 07:59 AM
Tina_Marie's Avatar Mommy2Boys
Join Date: Oct 2010
Location: Ky
Posts: 1,926
No advice here sorry Im planning on having mine removed within a month or so. I hope you feel better!!
__________________

Thank you Jaidynsmum for the siggy


Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 03:00 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0